# SDR SWAA2018030120173

- Difficulty date: January 31, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR THRESHOLD WEB CORRODED ON UPPER SURFACE AT MULTIPLE FASTENER HOLES.   R&R WEB IAW DWG AND SRM.
